# SDR AALA202408192889

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 66,573 hours, 39,066 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L2 CYLINDER/ACCUMULATOR PASSENGER DOOR IAW AMM 52-10-00-614-001.
